# SDR SWAA2023080475394

- Difficulty date: July 5, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 CENTER SECTION 2023-431116<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112811019; DUE DATE: 25-JAN-24 AND TEMPERATURE CONTROLLER: P/N: 38615K71; S/N: AE-40586; DUE DATE: 09-AUG-23.;[02] REPLACED ANGLE LOCATED AT BSTA 695 RBL 24.75 CENTER SECTION IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 REV-A SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED STEP 2 COMPLETED
